# SDR SWIA201438819

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,502 hours, 30,220 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR NOT OPERATING PROPERLY, DID NOT OPEN WITH HYDRAULIC 3A ON.  DID OPEN WHEN HYDRAULIC 3A WAS OFF AND PRESSURE DECREASED IN SYSTEM 3.  SECURED LOOSE CONNECTOR ON NLG DOOR SELECTOR VALVE. OPS CHECK OF NLG GEAR DOORS GOOD AT THIS TIME IAW AMM.
